# SDR USAASB02006

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

FLT 1276 - CLIMBOUT FROM RSW, PASSING 15,000 FEET, THE NR 2 ENGINE RPM ROLLED BACK ABOUT 5 PERCENT THEN RETURNED TO NORMAL.  CREW DISENGAGED THE AUTOTHROTTLES BUT THROTTLE FLUCTUATIONS CONTINUED WITH GAINS AND LOSSES OF PLUS AND MINUS 5 PERCENT TO 10 PERCENT.  AIRCRAFT YAWED AT THE SAME TIME.  FLT DIVERTED AND LANDED WITHOUT INCIDENT.  ENGINE PERFORMANCE APPEARED NORMAL ON APPROACH AND LANDING.  NO EMERGENCY WAS DECLARED.  MX RAN ENGINES AND FOUND MINOR FLUCTUATIONS WITH PMC'S ON.  WITH PMC'S OFF, RT ENGINE STABILIZED.  PERFORMED PMC CHECK WITH TESTER, TESTS PASSED.  PERFORMED POWER ASSURANCE CHECK, SYSTEM CHECK NORMAL.  COULD NOT DUPLICATE FAULT.  AIRCRAFT OK FOR SERVICE.  (M)
